MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 7; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAIND,CEMNTD,POLYER/METAL/POLYMR

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 7; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAIND,CEMNTD,POLYER/METAL/POLYMR
Catalog Number 74022117
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Joint Swelling (2356)
Date of Event 02/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a surgical procedure was performed to resolve knee efussion and pain.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for the results of our investigation.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 7
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAIND,CEMNTD,POLYER/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6978097
Report Number1020279-2017-00916
Device Sequence Number1495327
Product Code JWH
UDI-Device Identifier00885556170014
UDI-Public00885556170014
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2022
Device Catalogue Number74022117
Device Lot Number12AM10107
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient Weight72